Advertisement

Siberian Mathematical Journal

, Volume 19, Issue 6, pp 886–890 | Cite as

Constructive periodic Abelian groups

  • V. P. Dobritsa
  • A. T. Nurtazin
  • N. G. Khisamiev
Article

Keywords

Abelian Group Periodic Abelian Group 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    Yu. L. Ershov, Theory of Enumerations [in Russian], Part 1, Novosibirsk Univ. (1969).Google Scholar
  2. 2.
    Yu. L. Ershov, Theory of Enumerations [in Russian], Part 3, Novosibirsk Univ. (1974).Google Scholar
  3. 3.
    A. G. Kurosh, Group Theory, Chelsea Publ.Google Scholar
  4. 4.
    L. Fuchs, Infinite Abelian Groups, Vol. 1, Academic Press (1970).Google Scholar
  5. 5.
    A. I. Mal'tsev, “Recursive Abelian groups,” Dokl. Akad. Nauk SSSR,146, No. 5, 1009–1012 (1961).Google Scholar

Copyright information

© Plenum Publishing Corporation 1979

Authors and Affiliations

  • V. P. Dobritsa
  • A. T. Nurtazin
  • N. G. Khisamiev

There are no affiliations available

Personalised recommendations